Differential equations on contact riemannian manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 30 (2001) no. 1, p. 63-95
@article{ASNSP_2001_4_30_1_63_0,
     author = {Barletta, Elisabetta and Dragomir, Sorin},
     title = {Differential equations on contact riemannian manifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 30},
     number = {1},
     year = {2001},
     pages = {63-95},
     zbl = {1008.53022},
     mrnumber = {1882025},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2001_4_30_1_63_0}
}
Barletta, Elisabetta; Dragomir, Sorin. Differential equations on contact riemannian manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 30 (2001) no. 1, pp. 63-95. http://www.numdam.org/item/ASNSP_2001_4_30_1_63_0/

[1] E. Barletta - S. Dragomir, On the CR structure of the tangent sphere bundle, Le Matematiche L (1995), 237-249. | MR 1414632 | Zbl 0911.32030

[2] E. Barletta - S. Dragomir, Pseudohermitian immersions, pseudo-Einstein structures, and the Lee class of a CR manifold, Kodai Math. J, 19 (1996), 62-86. | MR 1374463 | Zbl 0861.32004

[3] E. Barletta - S. Dragomir, New CR invariants and their application to the CR equivalence problem, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 24 (1997), 193-203. | Numdam | MR 1475776 | Zbl 0904.32006

[4] E. Barletta - S. Dragomir, On the spectrum of a strictly pseudoconvex CR manifold, Abh. Math. Sem. Univ. Hamburg 67 (1997), 33-46. | MR 1481525 | Zbl 0897.32010

[5] E. Barletta - S. Dragomir - H. Urakawa, Pseudoharmonic mapsfrom nondegenerate CR manifolds to Riemannian manifolds, to appear in Indiana Univ. Math. J., 2001. | MR 1871387 | Zbl 1033.32022

[6] D.E. Blair, Contact Manifolds in Riemannian geometry, Lecture Notes in Math., vol. 509, Springer-Verlag, 1976. | MR 467588 | Zbl 0319.53026

[7] S. Dragomir, On a conjecture of J.M. Lee, Hokkaido Math. J. 23 (1994), 35-49. | MR 1263822 | Zbl 0797.53036

[8] S. Dragomir, On pseudohermitian immersions between strictly pseudoconvex CR manifolds, American J. Math. 117 (1995), 169-202. | MR 1314462 | Zbl 0827.32020

[9] S. Dragomir, Pseudohermitian geometry and interpolation manifolds, Complex Variables 27 (1995), 105-115. | MR 1323717 | Zbl 0853.32020

[10] S. Dragomir - L. Ornea, "Locally Conformal Kähler Geometry", Progress in Mathem., vol. 155, Birkhäuser, 1998. | MR 1481969 | Zbl 0887.53001

[11] C. Fefferman, Monge-Ampère Equations, the Bergman kernel, and geometry of pseudoconvex domains, Ann. Math. 103 (1976), 396-416; correction, 104 (1976), 393-394; F. Farris, An intrinsic construction of Fefferman's CR metric, Pacific J. Math. 123 (1986), 33-45. | MR 407321 | Zbl 0332.32018

[12] M. Ferraris - M. Franca Viglia - I. Volovich, A model of affine gravity in two dimensions and plurality of topology, Istituto di Fisica Matematica "J.L. Lagrange", Università di Torino, preprint, 1998; The universality of Einstein equations, ibidem, preprint, 1998. | MR 1482663

[13] S. Greenfield, Cauchy-Riemann equations in several variables, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 22 (1968), 275-314. | Numdam | MR 237816 | Zbl 0159.37502

[14] A. Greenleaf, The first eigenvalue of a sublaplacian on a pseudohermitian manifold, Comm. Partial Differential Equations (2) 10 (1985), 191-217. | MR 777049 | Zbl 0563.58034

[15] S. Ianus, Sulle varietà di Cauchy-Riemann, Rend. Accad. Sci. Fis. Mat. Napoli (4) 39 (1972), 191-195. | MR 343204 | Zbl 0251.53033 | Zbl 0327.53025

[16] D. Jerison - J.M. Lee, The Yamabe problem on CR manifolds, J. Differential Geom. 25 (1987), 167-197. | MR 880182 | Zbl 0661.32026

[17] D. Jerison - J.M. Lee, CR normal coordinates and the Yamabe problem, J. Differential Geom. 29 (1989), 303-344. | MR 982177 | Zbl 0671.32016

[18] D. Jerison - A. Sánchez-Calle, Subelliptic, second order differential operators, In: "Complex Analysis III", Proceedings, University of Maryland 1985-86, Lecture Notes in Math., vol. 1277, Springer-Verlag, 1987, pp. 46-77. | MR 922334 | Zbl 0634.35017

[19] J.J. Kohn - L. Nirenberg, Non-coercive boundary value problems, Comm. Pure Appl. Math. 18 (1965), 443-492. | MR 181815 | Zbl 0125.33302

[20] J.J. Kohn, Boundaries of complex manifolds, Proc. Conf. on Complex Analysis Minneapolis, 1964, Springer-Verlag, New York, 1965, pp. 81-94. | MR 175149 | Zbl 0166.36003

[21] J.M. Lee, The Fefferman metric and pseudohermitian invariants, Trans. Amer. Math. Soc. (1) 296 (1986), 411-429. | MR 837820 | Zbl 0595.32026

[22] J.M. Lee, Pseudo-Einstein structures on CR manifolds, American J. Math. 110 (1988), 157-178. | MR 926742 | Zbl 0638.32019

[23] A. Menikoff - J. Sjöstrand, On the eigenvalues of a class of hypoelliptic operators, Math. Ann. 235 (1978), 55-58. | MR 481627 | Zbl 0375.35014

[24] M. Okumura, Certain almost contact hypersurfaces in Euclidean spaces, Kodai Math. Sem. Reports, 16 (1964), 44-54; Certain almost contact hypersurfaces in Kaehlerian manifolds of constant holomorphic sectional curvatures, Tôhoku Math. J. 16 (1964), 270-284; Contact hypersurfaces in certain Kaehlerian manifolds, ibidem, 18 (1966), 74-102; S.I. Goldberg, Totally geodesic hypersurfaces of Kähler manifolds, Pacific J. Math., 27 (1968), 275-281. | MR 162199 | Zbl 0126.38101

[25] E.V. Radkevic, Hypoelliptic operators with multiple characteristics, Math. USSR Sb. 8 (1969), 181-205. | MR 261144 | Zbl 0207.09401

[26] D.E. Blair - D. Perrone, A variational characterization of contact metric manifolds with vanishing torsion, Canad. Math. Bull. (4) 35 (1992), 455-462; Second variation of the "total scalar curvature " on contact manifolds, ibidem, (1) 38 (1995), 16-22; S.I. Goldberg - D. Perrone - G. Toth, Contact three-manifolds with positive generalized Tanaka-Webster scalar curvature, C.R. Math. Rep. Acad. Sci. Canada, (6) 10 (1988), 255-260; S.I. Goldberg - D. Perrone, Contact 3-manifolds with positive scalar curvature, Contemporary Math. 127 (1992), 59-68; D. Perrone, 5-Dimensional contact manifolds with second Betti number b2 = 0, Tôhoku Math. J. (1) 41 (1989), 163-170; A remark on homogeneous contact five-manifolds, Boll. Un. Mat. Ital. (B) (7) 3-A (1989), 231-235; Torsion and critical metrics on contact three-manifolds, Kodai Math. J. (1) 13 (1990), 88-100; Torsion tensor and critical metrics on contact (2n + 1)-manifolds, Monats. Math. 114 (1992), 245-259; Contact Riemannian manifolds satisfying R (X, ξ) · R = 0, Yokohama Math. J. 39 (1992), 141-149; Tangent sphere bundles satisfying Δξτ = 0, Journal of Geometry 49 (1994), 178-188; Ricci tensor and spectral rigidity of contact Riemannian 3-manifolds, Bull. Inst. Math. Acad. Sinica, (2) 24 (1996), 127-138; D. Perrone - L. Vanhecke, Five-dimensional homogeneous contact manifolds and related problems, Tôhoku Math. J. (2) 43 (1991), 243-248.

[27] N. Tanaka, "A Differential Geometric Study on Strongly Pseudo-Convex Manifolds ", Kinokuniya Book Store Co., Kyoto, 1975. | MR 399517 | Zbl 0331.53025

[28] S. Tanno, Variational problems on contact Riemannian manifolds, Trans. Amer. Math. Soc. (1) 314 (1989), 349-379. | MR 1000553 | Zbl 0677.53043

[29] H. Urakawa, Yang-Mills connections over compact strongly pseudoconvex CR manifolds, Math. Z. 216 (1994), 541-573. | MR 1288045 | Zbl 0815.32008

[30] H. Urakawa, Variational problems over strongly pseudoconvex CR manifolds, In: "Differential Geometry", Proceedings of the Symposium in honour of professor Su Buchin on his 90th birthday, Shanghai China, September 17-23, 1991, C. H. Gu - H. S. Hu - Y. L. Xin (eds.), (Fundan University), World Scientific Publ. Co. Pte. Ltd., Singapore-New Jersey- London-Hong Kong, 1993, pp. 233-242. | MR 1341616 | Zbl 0785.53056

[31] I. Vaisman, New examples of twisted cohomologies, Boll. Un. Mat. Ital. (B) 7 (1993), 355-368. | MR 1223646 | Zbl 0781.53029

[32] S. Webster, Pseudohermitian structures on a real hypersurface, J. Differential Geom. 13 (1978), 25-41. | MR 520599 | Zbl 0379.53016

[33] S. Webster, On the transformation group of a real hypersurface, Trans. Amer. Math. Soc. (1) 231 (1977), 179-190. | MR 481085 | Zbl 0368.57013

[34] S. Webster, The rigidity of CR hypersurfaces in a sphere, Indiana Univ. Math. J. (3) 28 (1979), 405-416. | MR 529673 | Zbl 0387.53020